# SDR RAIA201901230002

- Difficulty date: January 23, 2019
- Submitted: January 28, 2019
- Operation: Air carrier
- Aircraft: N31131
- Make and model: Emb EMB-145XR
- Aircraft serial: 145705
- Aircraft time: 42,005 hours, 25,665 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLOOR SILL BETWEEN FR 50 & 51 HAVE CORROSION ON UPPER SURFACE. REMOVED CORRODED FLOOR SILL BETWEEN FRAMES 48-53 AND INSTALLED NEW FLOOR SILL. HI LOKS NEED TO BE INSTALLED. INSTALLED NEW FLOOR SILL AT FRAME 48-53 INSTALLED HI LOK FASTENERS.
